Alert archive / New Mexico / Tornado Warnings in 2008

Tornado Warning 8, NWS Albuquerque, NM

May 28, 2008Guadalupe County, San Miguel County, New Mexico

NWS Albuquerque, NM issued this tornado warning at May 28, 2008, 5:46 PM MDT for Guadalupe County, San Miguel County, New Mexico. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2008, 5:46 PM MDT (23:46 UTC)
Expired
May 28, 2008, 6:30 PM MDT
In force
44 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

Counties Guadalupe County, NM, San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 117 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 6:35 PM MDTHAIL 1.753 Sw Conchas, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 2:28 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.8 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2008-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2008-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-290 J/kg
Mixed-layer LCL
1721 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KABQ 282346
TORABQ
NMC019-047-290030-
/O.NEW.KABQ.TO.W.0008.080528T2346Z-080529T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
546 PM MDT WED MAY 28 2008

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO
  CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 630 PM MDT

* AT 543 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 21 MILES WEST OF
  VARIADERO...OR ABOUT 27 MILES NORTH OF SANTA ROSA...MOVING EAST AT
  27 MPH.

* THE TORNADO WILL BE NEAR...
  VARIADERO AROUND 625 PM MDT...

THIS IS A DANGEROUS STORM. LEAVE AUTOMOBILES AND MOBILE HOMES. MOVE
INTO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM
WINDOWS AND OUTSIDE WALLS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING
FOR EASTERN NEW MEXICO.

LAT...LON 3563 10419 3519 10421 3514 10466 3520 10498
      3548 10492
TIME...MOT...LOC 2346Z 262DEG 24KT 3532 10479

$$
50/DPORTER
1 follow-up statement
000 
WWUS55 KABQ 282358
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
558 PM MDT WED MAY 28 2008

NMC019-047-290030-
/O.CON.KABQ.TO.W.0008.000000T0000Z-080529T0030Z/
GUADALUPE-SAN MIGUEL-
558 PM MDT WED MAY 28 2008

...TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL SAN MIGUEL AND NORTH
CENTRAL GUADALUPE COUNTIES UNTIL 630 PM MDT...

AT 556 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 13 MILES WEST OF
VARIADERO...OR ABOUT 26 MILES NORTH OF SANTA ROSA...MOVING EAST AT 38
MPH.

* THE TORNADO WILL BE NEAR...
  9 MILES SOUTH OF TREMENTINA AROUND 610 PM MDT...
  VARIADERO AROUND 615 PM MDT...

THIS IS AN EXTREMELY DANGEROUS STORM. LEAVE AUTOMOBILES AND MOBILE HOMES. 
MOVE INTO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM
WINDOWS AND OUTSIDE WALLS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING
FOR EASTERN NEW MEXICO.

LAT...LON 3554 10419 3553 10420 3552 10420 3519 10421
      3514 10466 3519 10492 3550 10476 3563 10419
TIME...MOT...LOC 2358Z 261DEG 33KT 3532 10465

$$
50/DPORTER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at May 28, 3:00 PM MDT, 2 hours 46 minutes earlier.

Area forecast discussion, May 28, 3:00 PM MDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT WED MAY 28 2008

.DISCUSSION...STORMS FINALLY STARTING TO DEVELOP OVER TORRANCE AND
LINCOLN COUNTIES THIS AFTERNOON. AT THE SAME TIME...THERE APPEARS TO
BE A WESTWARD MOVING SURFACE BOUNDARY STRETCHED ACROSS THE EASTERN
PLAINS THROUGH EASTERN CHAVES COUNTY TO TAIBAN...HOUSE AND QUAY
WHERE CONVECTION IS ALSO DEVELOPING AS OF 2 PM.  THE ACTIVITY IS
EXPECTED TO BECOME MORE WIDESPREAD LATER THIS AFTERNOON AND THIS
EVENING...WITH THE POTENTIAL FOR ISOLATED STORMS TO BECOME SEVERE.

EARLY THIS MORNING...THE LOW LEVEL MOISTURE PUSH REACHED THE CONTDVD
AND BLED AS FAR NORTHWEST AS FARMINGTON. SOME OF THE RAWS AT THE
HIGHER ELEVATIONS ALONG THE CONTDVD EVEN INDICATED DEWPOINTS INTO
THE 40S.  HOWEVER...AS EXPECTED...THE WESTERN EXTENT OF THE MOISTURE
HAS MIXED OUT TO ALONG/EAST OF THE CONTDVD THIS AFTERNOON...BUT LOW
LEVEL SOUTHEAST WINDS CONTINUING TO TRANSPORT MOISTURE INTO PORTIONS
OF THE UPPER AND MIDDLE RIO GRANDE VALLEY AND INTO THE EASTERN
PORTIONS OF THE NORTHWEST MOUNTAINS.  THE CONTINUATION OF THIS FLOW
PREDICTED EARLIER BY MODELS TO PERSIST AND EVEN STRENGTHEN TONIGHT
IN THE WAY OF AN EAST/SOUTHEAST WIND AT KABQ AND KSAF IS NOW NOT AS
STRONG...ALTHOUGH HOW THIS EVENING/S CONVECTION SHAPES UP WILL BE A
CONTRIBUTING FACTOR.

MODELS DIFFER IN REGARDS TO HOW FAR EAST THE LOW LEVEL MOISTURE WILL
BE SCOURED OUT ON THURSDAY. CONSIDERING HOW FAR WEST IT REACHED THIS
MORNING...AND WITH ANTICIPATED CONVECTION THIS EVENING...DON/T THINK
THURSDAY SHOULD GO POP-LESS.  SPC DAY 2 OUTLOOK HAS MUCH OF THE
EASTERN HALF OF THE STATE UNDER THE GENERAL OUTLOOK...AND CONCUR
THAT IT MAY NOT DRY OUT UNTIL THURSDAY NIGHT/FRIDAY.  FRIDAY DOES
LOOK WARMER AND DRIER AREAWIDE...WITH A WEAK FRONT POSSIBLE INTO
THE NORTHEAST CORNER SATURDAY-ISH. SUNDAY AND MONDAY LOOK MOSTLY DRY
WITH ABOVE AVERAGE TEMPERATURES.

&&

.AVIATION...MVFR AND IFR CONDITIONS WILL REMAIN ACROSS CENTRAL AND
EASTERN AREAS THROUGH THE REST OF TODAY INTO THE OVERNIGHT HOURS.
VFR CONDITIONS WILL SPREAD FROM WEST TO EAST ACROSS THE AREA ON
THURSDAY ALTHOUGH MVFR CONDITIONS WILL BE POSSIBLE ACROSS THE EAST
DURING THE AFTERNOON DUE TO SCATTERED THUNDERSTORMS. STRONG STORMS
WILL BE POSSIBLE OVER THE NEXT SEVERAL HOURS ACROSS CENTRAL AREAS OF
THE FORECAST AREA. VERY STRONG OUTFLOW WINDS AND LARGE HAIL WILL BE
POSSIBLE.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

&&

.FIRE WEATHER...THUNDERSTORM FORECAST REMAINS ON TRACK FOR TONIGHT.
THE DRIER ACTIVITY WILL BE FOUND ACROSS PORTIONS OF THE NORTHWEST
MOUNTAINS WHILE WETTER ACTIVITY WILL BE FOUND ALONG THE CENTRAL
MOUNTAINS EASTWARD. A MIX OF WETTER AND DRIER STORMS WILL BE FOUND
ACROSS THE RIO GRANDE VALLEY ALTHOUGH WETTER THAN DRIER. A HOUR OR
TWO OF CRITICAL FIRE WEATHER CONDITIONS IN TERMS OF LOW RH AND
STRONG WINDS WILL BE POSSIBLE NEAR THE AZ STATE LINE THE REST OF
THIS AFTERNOON.

ANOTHER MOISTURE SURGE WESTWARD THROUGH THE CENTRAL MOUNTAINS GAPS
WILL OCCUR TONIGHT. THERE IS STILL SOME MODEL DISCREPANCY AS TO HOW
MUCH THUNDERSTORM ACTIVITY WILL BE WEST OF THE RIO GRANDE VALLEY ON
THURSDAY AS THE DRYLINE GETS MIXED BACK TO THE EAST. HAVE HEDGED
TOWARDS A MORE BULLISH SOLUTION BY KEEPING MENTION OF ISOLATED DRIER
STORMS BETWEEN THE CONTINENTAL DIVIDE AND RIO GRANDE VALLEY ALTHOUGH
THE WEATHER MODELS ARE A BIT DRIER. CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO EXPAND AND SPREAD EASTWARD ACROSS WESTERN AREAS
THURSDAY AFTERNOON AND WILL CONTINUE WITH THE FIRE WEATHER WATCH.
THE MODELS ARE A BIT MORE BULLISH WITH THIS WATCH AREA AND SPREAD
SOME CRITICAL FIRE WEATHER CONDITIONS INTO THE NORTHWEST MOUNTAINS
AS THE AFTERNOON PROGRESSES. AS OF RIGHT NOW...THINKING 1 TO 2 HOURS
ACROSS THE JEMEZ MTS.

SYSTEM WASHES OUT ACROSS THE CENTRAL ROCKIES AREA ON FRIDAY AND LOOK
FOR MUCH DRIER CONDITIONS AREAWIDE. WINDS ALSO LOOK TO BE BREEZY.
THE SHORT RANGE MODELS ARE BACKING OFF SOMEWHAT ON THE MORE
SIGNIFICANT GUSTINESS BUT STILL EXPECT SOME STRONGER GUSTS NEAR THE
INTERSTATE 25 CORRIDOR BETWEEN PECOS AND RATON.

LONG RANGE MODELS STILL IN AGREEMENT WITH A WARM AND DRY WEEKEND.
WINDS WILL BE OCCASIONALLY BREEZY IN THE AFTERNOON BUT THE STRONGER
BREEZINESS WILL BE DUE TO TERRAIN DRIVEN FLOWS. THESE CONDITIONS ARE
EXPECTED TO LAST INTO EARLY NEXT WEEK WITH A BREAK DOWN OF THE UPPER
RIDGE EXPECTED BY MID WEEK WHICH WOULD MEAN STRONGER SOUTHWESTERLY
WINDS. TIMING OF THE BREAK DOWN IS STILL UP IN THE AIR WITH SOME
MODEL DISAGREEMENT BUT IT MOST LIKELY WILL OCCUR.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  47  86  43  85 /   5   5   5   0
GALLUP..........................  40  84  36  81 /   0   5   5   0
GRANTS..........................  44  82  39  83 /  10   5   5   0
GLENWOOD........................  48  92  43  91 /   0   5   5   0
CHAMA...........................  37  75  31  72 /  30   5   5   0
LOS ALAMOS......................  49  77  47  79 /  30  10   5   0
RED RIVER.......................  38  69  32  70 /  30  10  10   0
TAOS............................  46  79  38  80 /  20  10  10   0
SANTA FE........................  51  80  45  82 /  30  10  10   0
SANTA FE AIRPORT................  52  83  48  85 /  30  10  10   0
ESPANOLA........................  48  85  44  86 /  20  10  10   0
ALBUQUERQUE HEIGHTS.............  60  86  58  88 /  20  10  10   0
ALBUQUERQUE VALLEY..............  56  87  51  89 /  20  10  10   0
ALBUQUERQUE FOOTHILLS...........  55  83  53  85 /  20  10  10   0
ALBUQUERQUE WEST MESA...........  57  88  53  89 /  20  10   5   0
SOCORRO.........................  57  90  53  91 /  20  10  10   0
SANDIA PARK/CEDAR CREST.........  48  78  47  81 /  30  10  10   0
MORIARTY/ESTANCIA...............  49  82  47  86 /  30  20  10   0
CARRIZOZO.......................  55  85  54  90 /  30  20  20   0
RUIDOSO.........................  50  79  49  85 /  30  30  20   0
RATON...........................  47  82  45  84 /  30  20  10   0
LAS VEGAS.......................  49  81  48  82 /  40  20  10   0
ROY.............................  53  82  53  83 /  40  20  10   0
CLAYTON.........................  58  87  58  89 /  30  20  10   0
SANTA ROSA......................  55  87  54  92 /  40  20  10   0
TUCUMCARI.......................  62  93  61  96 /  40  20  10   0
FORT SUMNER.....................  61  88  60  94 /  40  20  10   0
CLOVIS..........................  61  88  61  96 /  30  30  20   0
PORTALES........................  63  88  61  96 /  30  30  20   0
ROSWELL.........................  63  92  64  99 /  30  30  20   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING
FOR THE FOLLOWING ZONES...NMZ101-105-109.

&&
Hazardous weather outlook, May 28, 2:55 PM MDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
255 PM MDT WED MAY 28 2008

NMZ001>021-026-291200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
255 PM MDT WED MAY 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT FOR MUCH OF CENTRAL AND PORTIONS OF
EASTERN NEW MEXICO THROUGH 9 PM MDT. ANY STORMS THAT FORM WILL HAVE
THE CAPABILITY TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND POSSIBLE
TORNADOES. PLEASE REFER TO THE LATEST WATCH COUNTY NOTIFICATION
STATEMENT AND ANY WARNING STATEMENTS FOR DETAILS.

A DRY LIGHTING OUTBREAK MAY OCCUR OVER THE NORTHWEST PLATEAU AND
NORTHWEST MOUNTAINS AS WELL AS THE WEST CENTRAL MOUNTAINS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS FOR THE CONTINENTAL DIVIDE
WESTWARD TO THE ARIZONA BORDER ON THURSDAY AFTERNOON...AND A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM NOON MDT THURSDAY THROUGH
THURSDAY EVENING.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS ARE URGED TO STAY ABREAST OF THE
LATEST WEATHER CONDITIONS THIS AFTERNOON AND EVENING. CONTACT LOCAL
LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE TO
REPORT SEVERE WEATHER.

In the hours before

Special weather statement, May 28, 3:28 PM MDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
328 PM MDT WED MAY 28 2008

NMZ017-282200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
328 PM MDT WED MAY 28 2008

...STRONG THUNDERSTORM MOVING OVER SOUTH CENTRAL LINCOLN COUNTY...

AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER NEAR GLENCOE. MOVEMENT WAS
NORTHEAST AT 23 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE FORT STANTON...LINCOLN
AND SAN PATRICIO.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING
FOR EASTERN NEW MEXICO. STAY TUNED TO NOAA WEATHER RADIO OR A MEDIA
SOURCE TO MONITOR THIS SITUATION.
Special weather statement, May 28, 3:33 PM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
333 PM MDT WED MAY 28 2008

NMZ002-003-282200-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY-
333 PM MDT WED MAY 28 2008

...STRONG THUNDERSTORM MOVING OVER NORTHERN SANTE FE COUNTY...

AT 332 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER NEAR WHITE ROCK. MOVEMENT WAS
NORTHEAST AT 31 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE ALCALDE...FRIJOLES...
BANDELIER NATIONAL MONUMENT...CUNDIYO...CUYAMUNGUE AND EL RANCHO.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING
FOR EASTERN NEW MEXICO.

DPORTER
Local storm report, May 28, 3:43 PM MDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
343 PM MDT WED MAY 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             10 NE STANLEY           35.25N 105.85W
05/28/2008  E1.00 INCH       SANTA FE           NM   PUBLIC

0340 PM     HAIL             3 NE STANLEY            35.18N 105.94W
05/28/2008  M1.00 INCH       SANTA FE           NM   CO-OP OBSERVER

&&

TSHY
Local storm report, May 28, 4:21 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
421 PM MDT WED MAY 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             LOS ALAMOS              35.89N 106.28W
05/28/2008  M0.75 INCH       LOS ALAMOS         NM   TRAINED SPOTTER

0405 PM     HAIL             2 ESE STANLEY           35.13N 105.94W
05/28/2008  M1.75 INCH       SANTA FE           NM   TRAINED SPOTTER

0409 PM     FLASH FLOOD      5 ESE STANLEY           35.12N 105.89W
05/28/2008                   SANTA FE           NM   TRAINED SPOTTER

&&

50
Local storm report, May 28, 4:56 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
456 PM MDT WED MAY 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             WHITE ROCK              35.80N 106.21W
05/28/2008  M0.75 INCH       SANTA FE           NM   PUBLIC

0442 PM     HAIL             LOS ALAMOS              35.89N 106.28W
05/28/2008  E0.75 INCH       LOS ALAMOS         NM   OTHER FEDERAL

&&

50
Local storm report, May 28, 5:21 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
521 PM MDT WED MAY 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             VILLANUEVA              35.27N 105.36W
05/28/2008  M2.10 INCH       SAN MIGUEL         NM   PUBLIC

0445 PM     HAIL             BANDELIER NATIONAL MONU 35.78N 106.27W
05/28/2008  E1.75 INCH       SANDOVAL           NM   PARK/FOREST SRVC

&&

50

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 3:27 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe63 min
May 28, 3:38 PM MDTTornado WarningABQLos Alamos, Rio Arriba, Sandoval, Santa Fe, Taos52 min
May 28, 3:42 PM MDTTornado WarningABQSan Miguel, Santa Fe48 min
May 28, 3:45 PM MDTSevere Thunderstorm WarningABQLincoln60 min
May 28, 4:10 PM MDTSevere Thunderstorm WarningABQTorrance65 min
May 28, 4:11 PM MDTFlash Flood WarningABQSan Miguel, Santa Fe2 hr
May 28, 4:23 PM MDTSevere Thunderstorm WarningABQLos Alamos, Rio Arriba, Sandoval, Santa Fe67 min
May 28, 4:25 PM MDTTornado WarningABQGuadalupe, San Miguel, Santa Fe50 min
May 28, 4:26 PM MDTAreal Flood AdvisoryABQLincoln64 min
May 28, 4:47 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe118 min
May 28, 5:09 PM MDTFlash Flood WarningABQGuadalupe, San Miguel2 hr
May 28, 5:11 PM MDTSevere Thunderstorm WarningABQLincoln64 min
May 28, 5:15 PM MDTTornado WarningABQGuadalupe, San Miguel45 min
May 28, 5:16 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance59 min
May 28, 5:25 PM MDTTornado WarningABQChaves50 min
May 28, 5:29 PM MDTSevere Thunderstorm WarningABQRio Arriba, Taos33 min
May 28, 5:48 PM MDTAreal Flood AdvisoryABQTaos117 min

Nearby

Tornado Warnings in New Mexico, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.